# SDR UALA2011051302394

- Difficulty date: May 12, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,646 hours, 13,680 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 67
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EPCS MESSAGES PRESENT FOR NR 1 ENG. (P) PMA-EEC, (P) EEC, (S) EEC, (S) 275-25, (S) 275-24. REPLACED LEFT ENG EEC.  CHKS NORMAL.
